Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Depressing ADs

Posted by Hattree on September 23, 2000, at 10:48:30

In reply to Re: Depressing ADs Hattree, posted by Sigolene on September 23, 2000, at 2:49:50

Ay. Have had this experience with Prozac, Wellbutrin, Topamax and Imipramine (not serzone, interestingly). Seems like a variety of neurotransmitters.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Hattree thread:45058
URL: http://www.dr-bob.org/babble/20000905/msgs/45115.html